Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 290, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 10:47 PM CDT for Adair County, Green County, Kentucky. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 10:47 PM CDT (03:47 UTC)
- Expired
- Jul 20, 2018, 11:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, KY, Green County, KY
The radar
The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 10:48 PM CDT | TSTM WND DMG | 1 Sw Exie, KY | TREE LIMBS PARTIALLY BLOCKING MATNEY ROAD. |
| Jul 20, 10:50 PM CDT | HAIL 1 | 1 Nne Exie, KY | CORRECTS PREVIOUS HAIL REPORT FROM 1 NNE EXIE. |
| Jul 20, 11:18 PM CDT | HAIL 1 | 1 Nne Exie, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.6
The text
As transmitted.
330
WUUS53 KLMK 210347
SVRLMK
KYC001-087-210415-
/O.NEW.KLMK.SV.W.0290.180721T0347Z-180721T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1047 PM CDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Green County in central Kentucky...
West central Adair County in south central Kentucky...
* Until 1115 PM CDT.
* At 1047 PM CDT, a severe thunderstorm was located 8 miles south of
Greensburg, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Liletown, Newt, Pickett, Portland, Gradyville, Bramlett, Fry,
Keltner, Mell and Exie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
and central Kentucky.
LAT...LON 3710 8553 3711 8553 3711 8555 3714 8561
3720 8556 3716 8531 3704 8542
TIME...MOT...LOC 0347Z 295DEG 18KT 3715 8555
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER1 follow-up statement
990
WWUS53 KLMK 210412
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1112 PM CDT FRI JUL 20 2018
KYC001-087-210422-
/O.EXP.KLMK.SV.W.0290.000000T0000Z-180721T0415Z/
Green KY-Adair KY-
1112 PM CDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN AND WEST
CENTRAL ADAIR COUNTIES WILL EXPIRE AT 1115 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CDT for south central
and central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3710 8553 3711 8553 3711 8555 3714 8561
3720 8556 3716 8531 3704 8542
TIME...MOT...LOC 0412Z 295DEG 18KT 3710 8541
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:56 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 20, 9:56 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1056 PM EDT Fri Jul 20 2018 .Forecast Update... Issued at 1056 PM EDT Fri Jul 20 2018 After conferring with SPC, dropped counties from the northern part of the watch behind the main line. Ahead of the line an isolated tornado is still a possibility from any individual cells, but the main threat is transitioning to a straight-line wind scenario with the line along the Ohio River that will drop south through central Kentucky. General flooding will be less of a threat with the progressive line moving nearly perpendicular to its orientation, but local water issues in the torrential rains within the line itself will still be possible. Issued at 950 PM EDT Fri Jul 20 2018 500 mb jet streak continues to provide a focus for storm development this evening. Starting to see some training in areas where southwest flow is meeting up with outflow from earlier cells. Still plenty of instability in the warm sector ahead of that boundary, so the severe threat will continue generally south of the I-64 corridor for a few more hours. Decided to cancel a row of counties on the northern part of the watch, but no other changes this package. Issued at 740 PM EDT Fri Jul 20 2018 Storms have redeveloped over southern Indiana and will proceed southeast across central Kentucky this evening. Though there is some convective inhibition behind the earlier storms east of Interstate 65, there is still strong flow aloft and strong low level shear ahead of a surface boundary over southern Indiana. SPC has issued a Tornado Watch for southern Indiana and central Kentucky ahead of the storms, though the watch will likely be able to be gradually canceled early from north to south as the storms move through. Mesoscale Update... Issued at 445 PM EDT Fri Jul 20 2018 ...Severe Weather Threat Will Continue... Line/cluster of storms moving into the Bluegrass is starting to trail cells in an east-west orientation. This will likely increase the flood threat over the next few hrs, generally along/just south of the Bluegrass Parkway. Will have to closely watch southern Indiana heading into early evening, as storms continue to re-develop over SE Indiana with good evidence of a boundary trailing SW toward Louisville. Environment in this area is especially favorable for tornadoes given LCL heights around 750m and bullseyes of 0-1km shear and helicity. The only real limiting factor is the debris cloudiness from earlier storms, but with clear skies along and west of I-65, would expect the atmosphere to recover quickly. Bottom line is that this event is not over, and all need to remain weather aware! && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(00Z TAF Issuance) Issued at 711 PM EDT Fri Jul 20 2018 Scattered storms, some severe, will continue to develop this evening ahead of a cold front stretching from Indiana to the Ozarks. Will account for these storms in the first few hours of the TAFs. The overnight hours after the storms will be quiet with VFR conditions, though southwest breezes will stay up around 7 knots. On Saturday a secondary front dropping down from a surface low over northern Indiana will cause scattered afternoon storms to develop once again. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...13 Short Term...RAS Long Term...RAS Aviation...13
Hazardous weather outlook, Jul 20, 10:23 PM CDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1123 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ030>037-039>043-048-049-057-220330- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Oldham-Trimble-Henry-Shelby-Franklin-Anderson-Woodford- Fayette-Bourbon-Nicholas-Jessamine-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Nicholasville, Winchester, and Richmond 1123 PM EDT Fri Jul 20 2018 /1023 PM CDT Fri Jul 20 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Any flooding that occurred from earlier storms will slowly subside overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-220330- Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer- Nelson-Washington-Mercer-Larue-Marion-Boyle-Garrard-Butler-Edmonson- Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Taylorsville, Bardstown, Springfield, Harrodsburg, Hodgenville, Lebanon, Danville, Lancaster, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1123 PM EDT Fri Jul 20 2018 /1023 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 294 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ SATURDAY... This hazardous weather outlook is for central Kentucky. .DAY ONE...Tonight. Severe storms will continue. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. 13
In the hours before
Local storm report, Jul 20, 9:11 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 2 SW SAINT MATTHEWS 38.23N 85.66W
07/20/2018 M60 MPH JEFFERSON KY ASOS
&&
RJSSpecial weather statement, Jul 20, 9:21 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
1021 PM EDT FRI JUL 20 2018
KYZ035-036-040-210245-
Scott-Woodford-Franklin-
1021 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WOODFORD...
SOUTHWESTERN SCOTT AND FRANKLIN COUNTIES...
At 1020 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 17 miles south of Owenton to near
Frankfort. Movement was east at 40 mph.
Winds around 40 mph and half inch hail are possible with these
storms...along with very heavy rain.
Locations impacted include...
Frankfort, Midway, Stamping Ground, Slickway, Harvieland, Elmville,
Duckers, Millville, Watkinsville and Elsinore.
LAT...LON 3814 8458 3814 8459 3811 8491 3829 8497
3837 8467
TIME...MOT...LOC 0220Z 278DEG 30KT 3829 8490 3814 8485
TWFLocal storm report, Jul 20, 9:22 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 3 E ANCHORAGE 38.27N 85.49W
07/20/2018 E1.00 INCH JEFFERSON KY PUBLIC
&&
SSCSpecial weather statement, Jul 20, 9:38 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
938 PM CDT FRI JUL 20 2018
KYZ082-210315-
Clinton-
938 PM CDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLINTON COUNTY...
At 938 PM CDT, a strong thunderstorm was located near Albany, moving
east at 30 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Albany, Cartwright, Snow, Savage, Highway, Ida, Marlow, Rolan, Decide
and Browns Crossroads.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3669 8526 3678 8523 3679 8502 3675 8500
3673 8502 3671 8501 3670 8502 3669 8502
3667 8500 3667 8501 3666 8500 3663 8500
3662 8498
TIME...MOT...LOC 0238Z 283DEG 26KT 3673 8518
SCHOETTMERLocal storm report, Jul 20, 10:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST 2 NE MCQUADY 37.72N 86.49W
07/20/2018 E51 MPH BRECKINRIDGE KY MESONET
BRECKINRIDGE COUNTY KY MESONET SITE.
&&
MRCSpecial weather statement, Jul 20, 10:20 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
1120 PM EDT FRI JUL 20 2018
KYZ023-024-026-028-210400-
Hancock-Ohio-Hardin-Breckinridge-
1120 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANCOCK...
WEST CENTRAL HARDIN...SOUTHERN BRECKINRIDGE AND NORTHEASTERN OHIO
COUNTIES...
At 1119 PM EDT/1019 PM CDT/, radar indicated strong thunderstorms
were located along a line extending from 13 miles south of
Brandenburg to 9 miles northeast of Whitesville. Movement was
southeast at 15 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Hardinsburg, Fordsville, Mcquady, Dyer, Ralph, Se Ree, Buras, Big
Spring, Tar Fork and Kirk.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3766 8685 3767 8682 3770 8685 3772 8685
3775 8682 3780 8682 3780 8612 3766 8597
3760 8648 3761 8649 3760 8650 3762 8651
3761 8653 3760 8654 3760 8658 3759 8658
3756 8685
TIME...MOT...LOC 0319Z 324DEG 10KT 3780 8612 3776 8671
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby | 42 min |
| Jul 20, 7:04 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Jul 20, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 24 min |
| Jul 20, 7:24 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 21 min |
| Jul 20, 7:25 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Woodford | 35 min |
| Jul 20, 7:35 PM CDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Oldham and 3 more | 3 hr |
| Jul 20, 7:44 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 31 min |
| Jul 20, 7:47 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 20, 7:53 PM CDT | Flash Flood Warning | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 19 min |
| Jul 20, 7:58 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 20, 8:01 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 29 min |
| Jul 20, 8:04 PM CDT | Special Weather Statement | LMK | Clark, Fayette, Jessamine | 26 min |
| Jul 20, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Jefferson, Nelson, Shelby, Spencer | 29 min |
| Jul 20, 8:21 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 24 min |
| Jul 20, 8:28 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 32 min |
| Jul 20, 8:32 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Jul 20, 8:35 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 25 min |
| Jul 20, 8:40 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Nelson and 2 more | 35 min |
| Jul 20, 8:45 PM CDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jul 20, 8:46 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| Jul 20, 8:48 PM CDT | Flash Flood Warning | LMK | Anderson, Bullitt, Jefferson, Shelby, Spencer | 3 hr |
| Jul 20, 8:50 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer | 25 min |
| Jul 20, 8:54 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 36 min |
| Jul 20, 8:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 35 min |
| Jul 20, 9:11 PM CDT | Tornado Warning | LMK | Grayson, Hardin | 34 min |
| Jul 20, 9:13 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 32 min |
| Jul 20, 9:18 PM CDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 27 min |
| Jul 20, 9:19 PM CDT | Flash Flood Warning | LMK | Anderson, Mercer, Nelson, Washington, Woodford | 3 hr |
| Jul 20, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 26 min |
| Jul 20, 9:21 PM CDT | Special Weather Statement | LMK | Franklin | 24 min |
| Jul 20, 9:38 PM CDT | Special Weather Statement | LMK | Clinton | 37 min |
| Jul 20, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 35 min |
| Jul 20, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade | 50 min |
| Jul 20, 9:59 PM CDT | Tornado Warning | LMK | Hart | 16 min |
| Jul 20, 10:01 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson | 29 min |
| Jul 20, 10:09 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 21 min |
| Jul 20, 10:15 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 30 min |
| Jul 20, 10:15 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Nelson, Washington | 30 min |
| Jul 20, 10:20 PM CDT | Special Weather Statement | LMK | Breckinridge | 40 min |
| Jul 20, 10:23 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 1 more | 37 min |
| Jul 20, 10:30 PM CDT | Tornado Warning | LMK | Larue | 15 min |
| Jul 20, 10:34 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 26 min |
| Jul 20, 10:54 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 19 min |
| Jul 20, 10:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 35 min |
| Jul 20, 11:10 PM CDT | Special Weather Statement | LMK | Adair, Casey, Green, Russell, Taylor | 50 min |
| Jul 20, 11:16 PM CDT | Special Weather Statement | LMK | Grayson, Hart, Ohio | 44 min |
| Jul 20, 11:38 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Metcalfe | 37 min |
| Jul 20, 11:49 PM CDT | Areal Flood Advisory | LMK | Grayson, Green, Hart | 116 min |
| Jul 20, 11:51 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Russell | 24 min |
| Jul 21, 12:02 AM CDT | Special Weather Statement | LMK | Barren, Butler, Edmonson | 43 min |
| Jul 21, 12:11 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 3 hr |
| Jul 21, 12:28 AM CDT | Special Weather Statement | LMK | Clinton | 32 min |
| Jul 21, 12:42 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 33 min |
| Jul 21, 1:12 AM CDT | Special Weather Statement | LMK | Edmonson, Warren | 33 min |
| Jul 21, 1:36 AM CDT | Special Weather Statement | LMK | Logan, Warren | 39 min |
| Jul 21, 1:43 AM CDT | Severe Thunderstorm Warning | LMK | Logan | 32 min |
| Jul 21, 2:11 AM CDT | Special Weather Statement | LMK | Allen, Logan, Simpson | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.